# SDR SWIA2020040750028

- Difficulty date: February 11, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H OUTBD GROUND SPOILER HAS CORROSION ON PCU LINK HARDWARE   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED HARDWARE AT L/H OTBD GRND SPOILER PCU LINK REF CRJ-200 AMM ,OPS CHECK GOOD
